advertisement
Question
Posted by: Cilla | 2008/12/11

contra indications of contraceptives

this email is also part of my previous email, inconnection with my period stopping for 2nd month now, after using jeny FMP contraceptive. i did not mention, that i am on the pill, to normalise my hormones, and because i get terrible acne. my husband had a vasectomy 2yrs ago, so pregnancy is out of the question. is it possible that the jeny FMP is too strong and takes my period away. i have been on jeny for 3 months.

thanks
cilla

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

HI Cilla see my answer below - it should not stop your period unless you take the active pills constantly without taking a week's inactive pills inbetween cycles
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement